Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


trizivir and impuissance
Sep 29, 2004

my partner is HIV and he is taking Trizivir since a couple of week. On the last month sex is very difficult between us, since he suffers about impuissance.. he starts well but in the middle of our activity is going down...there is any connection in your opinion with the use of Trizivir ? thank you a lot P.

Response from Dr. Henry

I assume you are talking about impotence or problems maintaining an erection. Trizivir rarely is associated with that problem. Often, concern about HIV, general side effects, worry about transmitting HIV to a partner-all can contribute from the emotional/pscyhologic standpoint to problems with sexual performance. Sometimes low testosterone levels or side effects from non-HIV drugs play a role. Rarely in my experience has any one of the 3 drugs in Trizivir been pinpointed as the sole cause of impotence (though it has happened a few times necessitating a trial and error approach toward switching drugs around). His HIV specialist is usually the best person to evaluate the problem. KH



Previous
Red Spot appearing in eye
Next
Really dry skin problem

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement